# SDR CA991230046

- Difficulty date: November 14, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-30
- Aircraft time: 4,821 hours
- Engine: Lyc IO320B1A
- System (JASC): 7603 · Power Lever
- Part: Line
- Condition: Cracked
- Location: Pressure Sense
- Component: Power Lever, Lyc, IO320B1A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT DISCOVERED LT MANIFOLD PRESSURE GAUGE NOT RESPONDING APPROPRIATELY TO THROTTLE SETTINGS.  MAINTENANCE DISCOVERED A CRACK IN THE LT ENGINE SENSE LINE ABOUT 2 INCH FORWARD OF THE FIREWALL.
